# SDR F3LA200800188

- Difficulty date: April 13, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED GIRT BAR FITTING WAS REMOVED ON R1 DOOR DUE TO CORROSION UNDER SPACERS.  MAINTENANCE FABRICATED NEW NUT CLIP PLATES IN ACCORDANCE WITH THE REQUIREMENTS OF AIRBUS DRAWING D53112534.  MAINTENANCE INSTALLED NEW DRAIN PANS AND NEW NUT PLATES AND GIRTH BAR FITTINGS IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-72-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
